# SDR SWAA2022030144944

- Difficulty date: January 16, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E PANEL 551FB HAS BROKEN OFF BRACKET / REMOVED AND REPLACED BROKEN BRACKET ON L/H WING PANEL 551FB IAW BOEING 737 SRM 51-40-02
